# SDR FDEA202202100814

- Difficulty date: February 10, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK LOBES/NUTPLATE HOLES HAVE SURFACE CORROSION AT STA 760,   LBL 47.  REMOVED AND REPLACED FLOOR SUPPORT AGA7085-501 AT STA 1911 AND LBL 59-RBL 59 REF   MD11 SRM 51-31-01-0G AND MD11 DRWG AGA7085 & ASSY DRWG AGA7127.  MAJOR REPAIR.
